# SDR DL72S030039

- Difficulty date: January 9, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 54,491 hours, 35,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rack
- Part number: 900542
- Part serial: 21663
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT EMERGENCY EXIT LIGHTS WOULD NOT ILLUM.  DURING STDBY POWER CHECK.  WHEN TURNED ON EMERG EXIT LIGHTS CAME ON MOMENTARILLY THEN WENT OUT.  COCKPIT EMERG LIGHT NEVER CAME ON.  REPLACED BATTERIES FOR TRACK LIGHTING AT L1 AND R1 DOORS COCKPIT EMERGENCY LIGHTS.  REPLACED RACK ASSEMBLY FOR EMERG LIGHT PACK AT LT OVERWING EXIT SIGN, CKS OK.
